Skip to content
My WebMD Sign In, Sign Up
side effects of drug Ampyra
avatar
glo1572 posted:
My husband started taking the drug Ampyra 3 weeks ago. He has seen an improvement in his walking,stair climbing and overall leg strength. He has also been experiencing some back spasms which we are not sure are related to the drug or MS or just some normal back issues.

I was wondering if anyone taking this mediaction has expereinced any back related side effects and if so what kind and what did you do about it.
Reply


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

the walking drug, ampyra
was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
Was this Helpful?
51 of 62 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.